# SDR DALA2023081806719

- Difficulty date: August 14, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 133,864 hours, 19,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 7D. CORRECTIVE ACTION: SECURED LENSES. OK TO CONTINUE. (2917873)
